MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a diagnostic laparoscopy procedure, the patient got burned.The burn was discovered by the patient after the surgery.The following devices were used during the procedure: ss9-gyw50w108 / batch wo155094, ar-3210-0030, s/n (b)(4), ar-3210-0006, s/n (b)(4), ar-3351-5500, s/n (b)(4).No further information has been made available.
 
Additional Manufacturer Narrative
No problem found.The evaluation did not identify any issues relevant to the reported event for ar-3210-0030/(b)(6).

Brand Name
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10422377
Report Number1220246-2020-02060
Device Sequence Number2991289
Product Code GCJ
UDI-Device Identifier00888867230316
UDI-Public00888867230316
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Device Catalogue NumberAR-3210-0030
Device Lot Number10243098
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date08/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;